How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Chip. Its been 6 months and I still have these bites that I

Customer Question

Hello Doctor Chip. Its been 6 months and I still have these bites that I got when I went to El Nido, Palawan, Philippines. I went to the dermatologist and had a biopsy. The result was "persistent arthropod bite reaction". I took many strong medicines already like prednisone, hydroxyzine, bilaxten. I had topical corticosteroids that i apply too. Like halovate (halobetasol propionate) and retapamulin (altargo) ointment but still there's no improvement. The bites are still in my legs. And still very itchy most esp at night when I sleep. Please help me. Getting so depressed and desperate already.
Submitted: 1 year ago.
Category: Medical
Expert:  khagihara replied 1 year ago.

He doesn't seem to be working now. Can I take your question?

Customer: replied 1 year ago.
Okay Doc.
Customer: replied 1 year ago.
What can you say about my condition? And aside from the areas that have the bites, new small ones start to grow. Im worried that it would spread all throughout my legs and thighs. And I just can't understand because I already took the medicines listed above and now that 2 weeks of medication is over, it is still very itchy. So tendency is I scratch it. I went to two dermatologists already and still no improvement. The itch flattens when I apply Halovate ointment but then after a few days the itch comes back then flattens and the cycle continues.
Expert:  khagihara replied 1 year ago.

What name is ***** *****?

Related Medical Questions